# SDR AALA2020060299014

- Difficulty date: May 11, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004720200
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LT WING LEADING EDGE SLAT TRACK NR 9 FORWARD ATTACH BOLT BETWEEN WS 9740 AND WS 10204, BETWEEN RIB 18 AND RIB 19.  REPLACED ATTACH BOLT PER AMM 27-84-66.
